# SDR SWAA950097

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND FUSELAGE SKIN CRACK INDICATIONS AT THE FOLLOWING LOCATION: BS 379 TO 399, 479 TO 500, 500 PLUS 9, 500A, 500A PLUS 9, 500A PLUS 10, 500B PLUS 1, 588, 628, 684 TO 706, 746, 747, 777, 816, 817, 846, 847, 886, 887, 916, 945, 965 TO 995, STRINGER 4R.  REPAIRED PER TRAMCO EWO 95-0058.
